You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Radon-Nikodým Property in Jordan Triples
Cho-Ho Chu and Bruno Iochum
Proceedings of the American Mathematical Society
Vol. 99, No. 3 (Mar., 1987), pp. 462-464
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2046346
Page Count: 3
You can always find the topics here!Topics: Banach space, Preprints, Property titles, Mathematical theorems, Algebra
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Given a JBW*-triple U, we determine when its predual U* and dual U* possess the Radon-Nikodým property.
Proceedings of the American Mathematical Society © 1987 American Mathematical Society